# SDR DXTA200808143224

- Difficulty date: August 14, 2008
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,917 hours, 4,194 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99145586
- Part serial: 282
- Condition: Failed
- Location: Rudder
- Part time: 4,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AND RAISING THE LANDING GEAR "RUD LIMIT FAIL B" CAS MESSAGE CAME ON. FAILED AT 87 PERCENT. REPLACED FAILED LWR RUDDER LIMITED ACTUATOR  INSTALLED A NEW UNIT, RIG AND OPS CK GOOD IAW MM CH 27-20-00 GAINED ACCESS TO LIMITER IN VENT.  STAB CONNECTED TEST BOX RAN LIMITER SEVERAL TIMES NO DEFECTS NOTED.  REMOVED TEST BOX AND RECONNECTED LIMITER, TURNED POWER ON, NO RUDDER LIMIT FAIL B CAS MESSAGE NOTED.  OK TO CLOSE ACCESS C/W RUDDER CONTROL SYS LIMITER TEST.  HOOKED UP AIR DATA TEST SET AND RUDDER RIG BOARDS.  OPS CHECKED GOOD IAW MM 27-20-00  CHECKED B SIDE ACTUATOR AND IS A -6 INSTALLED  NEED TO REPLACE WITH A -12 LIT.  PART IN STOCK.  RECOMMENDED REPLACED RUDDER LIMITER  C/W TIMED CHECKS IAW MM 27-20-00.  REMOVED RTG BOARDS.  OK TO REINSTALL ACCESS PANELS  REINSTALLED ACCESS PANELS.
